MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number 317-3610
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient revised on (b)(6) 2021 due to dislocation, approximately 1 years after the first surgery.Surgeon explanted the 36/10 cementless humelock reversed stem, 36/+9 stability humeral cup, and +9mm humeral spacer.He then implanted a 32/08 cementless humelock reversed stem, 36/+6 stability humeral cup, and new +9mm humeral spacer.
 
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key12922420
Report Number3009532798-2021-00166
Device Sequence Number5271487
Product Code PHX
UDI-Device Identifier03701037303733
UDI-Public03701037303733
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/01/2023
Device Model Number317-3610
Device Catalogue Number317-3610
Device Lot NumberM1085
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown